Alert archive / Kentucky / Flash Flood Warnings in 2013
Flash Flood Warning 17, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 21, 2013, 3:24 PM EDT for Floyd County, Pike County, Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2013, 3:24 PM EDT (19:24 UTC)
- Expired
- Jul 21, 2013, 6:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Floyd County, KY, Pike County, KY
The radar
The Jackson,KY radar (KJKL), 57 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 4:05 PM EDT | FLASH FLOOD | Nw Alvin, KY | ONE FOOT OF WATER IS FLOWING OVER WEDDINGTON LANE IN EMMA. THE WATER IS STILL FLOWING OVER THE ROADWAY. |
| Jul 21, 4:10 PM EDT | FLASH FLOOD | Corn Fork Hollow, KY | CREEK HAS LEFT ITS BANKS AND WAS FLOWING AT A DEPTH OF AT LEAST ONE FOOT OVER CORN FORK HOLLOW ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
127
WGUS53 KJKL 211924
FFWJKL
KYC071-195-212230-
/O.NEW.KJKL.FF.W.0017.130721T1924Z-130721T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
324 PM EDT SUN JUL 21 2013
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL FLOYD COUNTY IN SOUTHEAST KENTUCKY...
NORTHWESTERN PIKE COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 630 PM EDT
* AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR DUAL POL ESTIMATES INDICATE THAT
TWO TO TWO AND ONE QUARTER INCHES OF RAIN HAS FALLEN NEAR THE
US HIGHWAY 23 CORRIDOR FROM THE BULL CREEK AREA SOUTH TO NEAR
STANVILLE. HEAVIEST RAIN THROUGH 430 PM WILL FALL IN THE
BETSY LAYNE TO COAL RUN AREAS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALLEN...ALLEN CITY...ALUBA...ALVIN...ARKANSAS...BAMMER...BEAVER
JUNCTION...BETSY LAYNE...BOLDMAN...COAL RUN...CORN FORK HOLLOW...
DANA...DWALE...ENDICOTT...GULNARE...HAROLD...HONAKER...IVEL...
JUSTELL...LANCER...MARTIN AND MCCOMBS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3758 8278 3764 8277 3769 8274 3770 8260
3767 8254 3762 8253 3748 8255 3752 8271
$$
PELTON2 follow-up statements
857
WGUS73 KJKL 212019
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
419 PM EDT SUN JUL 21 2013
KYC071-195-212230-
/O.CON.KJKL.FF.W.0017.000000T0000Z-130721T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIKE KY-FLOYD KY-
419 PM EDT SUN JUL 21 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EAST CENTRAL FLOYD AND
NORTHWESTERN PIKE COUNTIES UNTIL 630 PM EDT...
AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL MOVING INTO THE
WARNING AREA. THESE WILL BRING ANOTHER HALF OF AN INCH TO AN
INCH OF RAIN TO MUCH OF THE WARNING AREA THROUGH 530 PM EDT.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
ALLEN...ALLEN CITY...ALUBA...ALVIN...ARKANSAS...BAMMER...BEAVER
JUNCTION...BETSY LAYNE...BOLDMAN...COAL RUN...CORN FORK HOLLOW...
DANA...DWALE...ENDICOTT...GULNARE...HAROLD...HONAKER...IVEL...
JUSTELL...LANCER...MARTIN AND MCCOMBS.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...BRUSHY
FORK...BUFFALO CREEK...LEVISA FORK...TACKETT BRANCH...TOLLAGE
CREEK...TOLER CREEK...LEFT FORK TOLER CREEK...JOHNS CREEK...BIG
BRANCH...HOME BRANCH...CORN FORK...CLARK BRANCH...WHITE OAK BRANCH...
SYCAMORE CREEK...BULL CREEK...RIGHT FORK BULL CREEK...BEAVER CREEK...
LEFT FORK BEAVER CREEK...SPURLOCK CREEK...IVY CREEK...MARE
CREEK...COWPEN CREEK...WEDDINGTON BRANCH AND STONECOAL CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3758 8278 3764 8277 3769 8274 3770 8260
3767 8254 3762 8253 3748 8255 3752 8271
$$
PELTON147
WGUS73 KJKL 212227
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
627 PM EDT SUN JUL 21 2013
KYC071-195-212241-
/O.EXP.KJKL.FF.W.0017.000000T0000Z-130721T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIKE KY-FLOYD KY-
627 PM EDT SUN JUL 21 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EAST CENTRAL FLOYD
AND NORTHWESTERN PIKE COUNTIES WILL BE ALLOWED TO EXPIRE AT 630 PM
EDT...
CALLS TO COUNTY OFFICIALS AND SPOTTER REPORTS INDICATE THAT EXCESS
RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE ADVISORY AREA. STREAMS AND
CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3758 8278 3764 8277 3769 8274 3770 8260
3767 8254 3762 8253 3748 8255 3752 8271
$$
PELTONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 1:36 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jul 21, 1:36 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 136 PM EDT SUN JUL 21 2013 .UPDATE... ISSUED AT 135 PM EDT SUN JUL 21 2013 ALTHOUGH DAY IS NOT QUITE UNFOLDING HOW IT WAS ORIGINALLY THOUGHT OUT. IT LOOKS LIKE SOME CELLS ARE NOT STARTING TO POP UP TO THE EAST OF JACKSON WITH DECENT LOOKING CU OBSERVED TO THE NORTH. IT LOOKS LIKE WE SHOULD SEE THINGS FILL IN AS WE HEAD THROUGH THE REMAINDER OF THE DAY. AGAIN...WATCHING FOR ANY TRAINING CELLS FOR THE POTENTIAL FOR SOME FLASH FLOODING. WILL UPDATE GRIDS TO REFLECT CURRENT TRENDS...BUT SHOULD NOT IMPACT ZFP FORECAST. UPDATE ISSUED AT 1047 AM EDT SUN JUL 21 2013 SHOWERS AND STORMS JUST SPREADING INTO SOUTH CENTRAL KENTUCKY AND SHOULD CONTINUE TO EXPAND THROUGH THE MORNING. HIGH PW'S SUPPORT GOOD RAINFALL POTENTIAL THROUGH THIS EVENING. NO UPDATE PLANNED AT THIS TIME. UPDATE ISSUED AT 929 AM EDT SUN JUL 21 2013 BOUNDARY HAS BECOME STALLED FROM EAST TO WEST OVER EASTERN KENTUCKY THIS MORNING WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ALREADY PROGRESSING EAST ACROSS THE AREA. LOOKING UPSTREAM...LOTS OF WIDESPREAD SHOWER AND THUNDERSTORM DEVELOPMENT ONGOING IN SOUTH CENTRAL KENTUCKY. IT LOOKS LIKE THIS ACTIVITY SHOULD DEVELOP AND DRIFT EAST-NORTHEAST THROUGH THE MORNING AND AFTERNOON HOURS. GIVEN THE POTENTIAL FOR TRAINING STORMS...GOING TO GO AHEAD WITH THE FLASH FLOOD WATCH. 1 HOUR FLASH FLOOD GUIDANCE IS JUST OVER AN INCH AND A HALF IN THE SOUTHWESTERN ZONES...WITH JUST OVER 2 INCHES ELSEWHERE. IF CELLS CONTINUE TO TRAIN...THIS KIND OF RAIN WOULD BE A POSSIBILITY. IN FACT...LMK RADAR IS ALREADY SHOWING SOME AREAS OF 2 INCH RAINFALL IN THE PAST HOUR. GIVEN THE TRENDS A WATCH SEEMS JUSTIFIED. OTHERWISE...MADE SOME ADJUSTMENTS TO TEMPERATURES AS PRECIPITATION WILL LIKELY KEEP TEMPERATURES A BIT LOWER SO WILL BACK OFF ON HIGHS TODAY. UPDATE ISSUED AT 640 AM EDT SUN JUL 21 2013 UPDATED THE FORECAST GRIDS TO ESTABLISH BETTER TIMING OF SOUTHERLY PASSAGE OF SHOWERS AND STORMS ACROSS EASTERN KENTUCKY THIS MORNING. RADAR IMAGERY REVEALS THAT CURRENT ACTIVITY IS NOT MAKING ITS WAY SOUTH AS QUICKLY AS ORIGINALLY THOUGHT. THE NEW GRIDS REFLECT THIS...BUT OVERALL THE CHANGES MADE WILL NOT AFFECT THE ZONE FORECAST TEXT PRODUCT ENOUGH TO WARRANT ISSUING AN UPDATE AT THIS TIME. ALSO INGESTED THE LATEST HOURLY OBSERVATION DATA TO ESTABLISH NEW TRENDS IN HOURLY TEMPERATURES...DEWPOINTS...AND WINDS. && .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 307 AM EDT SUN JUL 21 2013 CHALLENGING FORECAST FOR THE PERIOD TODAY THROUGH TOMORROW. THE MODELS ALL AGREE THAT A SOUTHWARD MOVING COLD FRONT WILL SPAWN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH OUT THE DAY TODAY THROUGH THE END OF THE DAY ON MONDAY. THE ISSUE WILL BE EXACTLY WHERE SHOWERS AND STORMS WILL FIRST BEGIN TO FIRE AND HOW WIDESPREAD THEY WILL BECOME. THE SOLUTION...A BLEND OF THE NAM12 AND SREF MODELS TO CREATE THE PRECIPITATION PROBABILITY AND SKY COVER FORECAST FOR THE SHORT TERM. THESE TWO MODELS SEEMED TO PRODUCE THE MOST REASONABLE SOLUTIONS FOR TIMING AND EVOLUTION OF PRECIPITATION AND THE PROGRESSION OF THE FRONT. ONCE THE COLD FRONT MAKES IT WAY TO THE SOUTHERN PART OF THE FORECAST AREA EARLY TODAY...IT IS PROGGED TO MOVE SLOWLY NORTHWARD AS A WARM FRONT BY THE END OF THE DAY. AFTER A BRIEF LULL...THE BOUNDARY WILL AGAIN DRIFT SOUTHWARD AND STALL OUT. A SERIES OF DISTURBANCES ARE THEN EXPECTED TO MOVE ALONG IT...SPARKING FURTHER SHOWER AND STORM ACTIVITY TONIGHT AND TOMORROW. TEMPERATURES WILL BE MUCH COOLER TODAY AND TOMORROW THAN THEY HAD BEEN THE PAST SEVERAL DAYS. CLOUD COVER AND PRECIPITATION SHOULD ACT TO KEEP TEMPERATURES FROM CLIMBING OUT OF THE LOWER 80S TODAY AND TOMORROW. THE NAM MOS CAME IN MUCH COOLER THAN THE GFS MOS FOR TODAY AND TOMORROW. BASED ON THE ANTICIPATED AFFECTS OF CLOUD COVER AND RAIN ON TEMPERATURES...THE NAM GUIDANCE WAS USED TO CREATE THE TEMPERATURE FORECAST FOR TODAY AND TOMORROW. THE QPF FORECAST WAS CREATED USING THE NEWLY FORMULATED POP FORECAST AND HPCS LATEST GUIDANCE. OVERALL IT LOOKS LIKE LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY CONCERN WITH ANY THUNDERSTORMS THAT FORM OVER THE NEXT FEW DAYS. .LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) ISSUED AT 307 AM EDT SUN JUL 21 2013 TROUGHING ALOFT WILL BECOME ESTABLISHED OVER THE EASTERN U.S. DURING THE PERIOD. SHORTWAVES DROPPING THROUGH THE BASE OF THE TROUGH WILL SPUR WAVES OF SHOWERS AND THUNDERSTORMS. THE FIRST WILL BE EXITING MONDAY NIGHT WITH NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED DURING THE EVENING. A SECOND SHORTWAVE WILL THEN PASS BY TUESDAY NIGHT AND WEDNESDAY FORCING AT LEAST SCATTERED SHOWERS/STORMS. HEIGHTS ARE PROGGED TO RISE TEMPORARILY THURSDAY NIGHT INTO FRIDAY NIGHT... LIKELY PRODUCING A BRIEF AND RARE DRY SPELL FOR OUR AREA...BEFORE THE TROUGH DIGS BACK IN ON SATURDAY FUELING ANOTHER ROUND OF SHOWERS AND STORMS FOR THE WEEKEND. THE REPEATING ROUNDS OF THUNDERSTORMS POSE A THREAT FOR FLASH FLOODING THROUGH MID WEEK. PWATS DROP BELOW THE 2 INCH VALUES WE ARE SEEING THIS WEEKEND BY MONDAY NIGHT...BUT STORM MOTIONS ARE PROGGED TO ONLY BE AROUND 10 KTS. WILL CONTINUE TO MENTION THE THREAT FOR ISOLATED FLASH FLOODING IN THE HAZARDOUS WEATHER OUTLOOK THROUGH WEDNESDAY. SEASONAL TEMPERATURES ARE FORECAST THROUGH THE PERIOD WITH HIGHS IN THE LOW TO MID 80S. DEWPOINTS WILL LOWER LATE IN THE WORK WEEK AS A SURFACE FRONT SLIPS TO OUR SOUTH. THIS SHOULD RESULT IN LOWS DROPPING FROM AROUND 70 EARLY IN THE WEEK...TO THE LOW TO MID 60S THURSDAY NIGHT AND FRIDAY NIGHT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 135 PM EDT SUN JUL 21 2013 A FRONTAL BOUNDARY DRAPED ACROSS THE AREA WILL CONTINUE TO PRODUCE OCCASIONAL SHOWERS AND THUNDERSTORMS THROUGH THE REST OF TODAY. WHILE A BREAK MAY OCCUR THIS EVENING...A SHORT WAVE TROUGH WILL PUSH ACROSS THE AREA LATE TONIGHT INTO MONDAY BRINGING MORE WIDESPREAD RAIN TO THE AREA. AS FOR THE REST OF THE DAY...BASED ON CURRENT RADAR TRENDS...WOULD NOT ANTICIPATE MANY RESTRICTIONS AT THE TAF SITES AS KLOZ AND SME ARE STUCK IN LIGHT RAIN AT THE MOMENT. BETTER VISIBILITY/CEILING RESTRICTIONS WILL ARRIVE WITH THE SHORTWAVE LATE TONIGHT AND DROPPED VISIBILITIES TO BETWEEN 1 AND 3 MILES WITH SOME LOWER CIGS. WE WILL PROBABLY SEE A PERIOD OF LOWER VISIBILITIES AND CEILINGS BUT WILL LET FUTURE TAF FORECAST HANDLE PERIOD. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && UPDATE...KAS SHORT TERM...AR LONG TERM...ABE AVIATION...KAS
Hazardous weather outlook, Jul 21, 9:53 AM EDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 953 AM EDT SUN JUL 21 2013 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-221200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 953 AM EDT SUN JUL 21 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. STORMS MOVING OVER THE SAME AREAS COULD PRODUCE EXCESSIVE RAINFALL AND LEAD TO FLASH FLOODING OF SMALL CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE THROUGH THURSDAY EVENING AND AGAIN ON SATURDAY. THROUGH MONDAY EVENING...STORMS MOVING OVER THE SAME AREAS COULD PRODUCE EXCESSIVE RAINFALL AND LEAD TO FLASH FLOODING OF SMALL CREEKS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE RELAY ANY RAINFALL AMOUNTS GREATER THAN AN INCH OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE IN JACKSON. KAS
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 9:44 AM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 33 hr |
| Jul 21, 11:20 AM EDT | Areal Flood Advisory | JKL | McCreary, Pulaski, Wayne | 6 hr |
| Jul 21, 2:33 PM EDT | Areal Flood Advisory | JKL | Floyd, Martin, Pike | 4 hr |
| Jul 21, 3:19 PM EDT | Areal Flood Advisory | JKL | Floyd, Pike | 3 hr |
| Jul 21, 4:45 PM EDT | Areal Flood Advisory | JKL | Floyd, Magoffin | 3 hr |
| Jul 21, 4:46 PM EDT | Areal Flood Advisory | JKL | Magoffin, Morgan | 6 hr |
| Jul 21, 6:06 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Johnson, Knott, Magoffin, Morgan and 1 more | 4 hr |
| Jul 21, 6:12 PM EDT | Areal Flood Advisory | JKL | Menifee, Morgan, Wolfe | 6 hr |
| Jul 21, 6:23 PM EDT | Areal Flood Advisory | JKL | Breathitt, Lee, Wolfe | 67 min |
| Jul 21, 6:49 PM EDT | Flash Flood Warning | JKL | Menifee, Morgan, Wolfe | 6 hr |
Nearby
Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.